I am a bit afraid of myself -- pdoc reduced meds

i was doing quite well on a high dose of abilify but i was often sleeping a whole lot.

my pdoc asked me to reduce my meds so i have.

now i am getting worried that it may be a big mistake.

my pdoc will see me in about a month. if i start to feel ‘wrong’ i am going to ask for my high dosage back

judy

5 Likes

I hope things go okay for you. Keep us updated.

thanks turtle 43. judy

1 Like

shewee, I hope everything goes ok…keep us posted.

1 Like

i have noticed psychiatry doctors often reduce antipsycotic dosage if you were stable i dont know why or if that aright decision or not. in my opinion if a patient is stable on certain med and a certain dosage dont mess with that.anyway i hope you be ok on that dosage and be stable.

Please do keep us informed

I don’t know why people mess with meds when they’re working.

That said, maybe you will find you’re stable at the lower dose

And you’ll have more energy too which is a bonus

Good luck!

1 Like

Hoping for the best! @ifeelblessed

so far so good friends… judy

3 Likes

still doing well. my pdoc wants to watch me relatively closely now so i am going to try to not be afraid.

judy :laughing: :smiling_face: :innocent: :heart_eyes: :rofl:

4 Likes

Are you sleeping through the day even at the lower dose?

no applekidd i am not but at night i sleep plenty.

i hope this works out for me – i’ll have to be careful not to get angry etc

judy

2 Likes

Yeh low dose may not be doing you good. I tried low dose and failed 10 years ago.

hi green. it already ain’t working really well and i am :joy: :smiling_face_with_three_hearts: :heart_eyes: :star_struck: :upside_down_face: :grin: :blush:going back up to my regular old dosage.

i am kind of satisfied about that. more secure that way. it worked for me for years and years. so why tamper…

judy

4 Likes

@ifeelblessed

That’s good news.

1 Like

thanks green. i am back on 30 and feeling o.k. i just don’t sleep as well as i used to before the disruption of my meds.

judy

1 Like